| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the observed issue of the device not powering on when the lid is opened.Stryker determined that the cause of the reported issue was due to a failed reed switch, designator sw5.The device was archived by stryker and the customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device stryker observed that the device does not power on when the lid is opened.As a result, defibrillation therapy may be delayed or unavailable, if needed.